Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Multiple Dirichlet Series, Automorphic Forms, and Analytic Number Theory

About this Title

Solomon Friedberg, Boston College, Chestnut Hill, MA, Daniel Bump, Stanford University, Stanford, CA, Dorian Goldfeld, Columbia University, New York, NY and Jeffrey Hoffstein, Brown University, Providence, RI, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 2006; Volume 75
ISBNs: 978-0-8218-3963-8 (print); 978-0-8218-9381-4 (online)

PDF View full volume as PDF

Read more about this volume

View other decades and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter

Multiple Dirichlet series and their applications

Automorphic forms and analytic number theory